# SDR 1EOR21200663

- Difficulty date: October 8, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Aircraft: N778TC
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000085
- Aircraft time: 2,359 hours, 2,408 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 10043540001
- Part serial: 755812
- Condition: Failed
- Location: R/H Pitot Heater
- Part time: 1,291 hours, 1,496 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS PITOT HEAT FAIL CAS DURING ROUTINE FLIGHT. VERIFIED PITOT HEAT SYSTEM IS WORKING AND ISOLATED THE ISSUE TO A FAILED INTERNAL HEATER IN THE RH PROBE. INSTALLED AND TESTED NEW RH PROBE.
